# SDR GTIA020686

- Difficulty date: June 22, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Harness
- Condition: Out Of Position
- Location: Fire Detection
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLL - FLT 1765 - FOUND FIRE DETECTOR LOOP ANNUNCIATOR LIGHT CAME ON DURING DESCENT.  LOOP 'B' WAS ILLUMINATED.  LOOP 'A' OK NOT ILLUMINATED NO OTHER FIRE INDICATORS.  FOUND HARNESS AT UPPER BURN THROUGH BARRIER ROUTED TO CLOSE TO APRON BRACKET.  REPOSITIONED HARNESS AND CLEANED CONNECTIONS.  OPS CHECKS GOOD.  NO DEFECTS NOTED AT THIS TIME.  (M)
